RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2014, Volume 69, Issue 4(418), Pages 179–180 (Mi umn9612)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On asymptotic constancy of diagonal elements of a random orthogonal projection

P. A. Yaskov

Steklov Mathematical Institute of Russian Academy of Sciences

Funding Agency Grant Number
Russian Science Foundation 14-21-00162
Supported by grant no. 14-21-00162 of the Russian Science Foundation.


DOI: https://doi.org/10.4213/rm9612

Full text: PDF file (368 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2014, 69:4, 755–756

Bibliographic databases:

Document Type: Article
MSC: 60B20
Presented: D. V. Treschev
Accepted: 20.07.2014

Citation: P. A. Yaskov, “On asymptotic constancy of diagonal elements of a random orthogonal projection”, Uspekhi Mat. Nauk, 69:4(418) (2014), 179–180; Russian Math. Surveys, 69:4 (2014), 755–756

Citation in format AMSBIB
\Bibitem{Yas14}
\by P.~A.~Yaskov
\paper On asymptotic constancy of diagonal elements of a~random orthogonal projection
\jour Uspekhi Mat. Nauk
\yr 2014
\vol 69
\issue 4(418)
\pages 179--180
\mathnet{http://mi.mathnet.ru/umn9612}
\crossref{https://doi.org/10.4213/rm9612}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3400540}
\zmath{https://zbmath.org/?q=an:1308.60016}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2014RuMaS..69..755Y}
\elib{http://elibrary.ru/item.asp?id=21826602}
\transl
\jour Russian Math. Surveys
\yr 2014
\vol 69
\issue 4
\pages 755--756
\crossref{https://doi.org/10.1070/RM2014v069n04ABEH004911}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000344817300005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84909991367}


Linking options:
  • http://mi.mathnet.ru/eng/umn9612
  • https://doi.org/10.4213/rm9612
  • http://mi.mathnet.ru/eng/umn/v69/i4/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:194
    Full text:22
    References:32
    First page:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019